# SDR RAIA951125

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 8,582 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT NR 7073 - LOW TORQUE ON TAKEOFF.  REPLACED BLEED AIR GASKET.  (M)
